# SDR SWAA2021080521725

- Difficulty date: February 23, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 54,825 hours, 32,503 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241MF NEEDS TO BE REPLACED DUE TO DENT DAMAGE AND LOOSE FIBERS ON PANEL / REMOVED AND REPLACED FLOOR PANEL 241MF WITH SERVICEABLE PANEL PER AMM 53-21-00
